medication questions (Lexapro)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kaiti
New Member


Date Joined Oct 2007
Total Posts : 9
   Posted 10/29/2007 8:12 PM (GMT -7)   
I've been on a 2 week trial of Lexapro 10mg for the last two weeks. I don't know exactly how I'm supposed to be feeling, but I am beginning to find it easier to get my schoolwork and regular work done. I'm slightly more energetic. I'm still tired a lot of the time, and there are still a lot of times I don't want to leave the house. So, I guess what I'm asking, is this how I should be feeling? Is this normal? I don't know if it is me making these changes, or if it's the med. Tomorrow is the last day of my sample, so I guess I need to call my doctor and see what she says? I'm kinda worried to stop taking it, because what if it really is helping? I just wondered if any of you had experience with this particular drug. Thanks!

-Kaiti

TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 10/29/2007 8:49 PM (GMT -7)   
Hi there Kaiti.

Welcome to healingwell.

I am on Lexapro, and have been since June. Everyone is different, so I can only tell you some facts, along with my own experience.

Anti depressants can take up to four to six weeks to take full effect, so, unless you are having serious side effects that you can't live with, it is too early to give up.

I started on ten mg. After about a month, my doctor decided to move me up to twenty. Seemed to be doing ok on that, until recently. It is good for the general anxiety, and the depression, soemwhat, but I also suffer with panic attacks, and it isn't doing ANYTHING for them. IT was for a while, but seems to have pooped out.

I was agoraphobic for about three months, and I give all credit to Lexapro for me no longer being agoraphobic...thank God.

I think you should stick with it a bit longer before giving up. Lexapro isn't for everyone, no drug is, but if you say you are starting to feel better, then that is something.

If you are tired, take it at bedtime, that is waht I do...it knocks me out within an hour of taking it.

So yea, definately, stick with it. Run it by your doctor, of course, but I have a feeling she will agree.

Keep us posted, and again, welcome to healingwell!
 GERD Forum Moderator
    Please share, only if you can spare! 
 Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
 Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions
 
~Tammy~

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:15 PM (GMT -7)
There are a total of 2,736,120 posts in 301,354 threads.
View Active Threads


Who's Online
This forum has 151450 registered members. Please welcome our newest member, CatSad.
277 Guest(s), 6 Registered Member(s) are currently online.  Details
momto2boys, scifigal2k, astroman, Girlie, Lymiemomster, Mustard Seed


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer